# SDR C2XA04IA136

- Difficulty date: October 17, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 7,264 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 74441
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED THE EMERGENCY LIGHT BESIDE THE MAIN DOOR WAS INOPERATIVE.  FOUND THE ELECTRICAL CONNECTION AT THE LIGHT TO BE DIRTY.  CLEANED THE CONNECTION AND OPERTIONALLY CHECKED GOOD.
